MathSciNet Relay Station
MathSciNet bibliographic data
MR1244973 14L30
Aluffi, Paolo; Faber, Carel Linear orbits of $d$-tuples of points in ${\bf P}^1$. J. Reine Angew. Math. 445 (1993), 205–220.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement